MathSciNet Relay Station
MathSciNet bibliographic data
MR2425739 (2009g:46086) 46G25 (46B15 46G20 47B10)
Junek, Heinz; Matos, Mário C.; Pellegrino, Daniel Inclusion theorems for absolutely summing holomorphic mappings. Proc. Amer. Math. Soc. 136 (2008), no. 11, 3983–3991.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement